# SDR AALA200801732

- Difficulty date: June 29, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 67,852 hours, 67,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 3B TO 6B INOPERATIVE.  RESEATED BATTERIES FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 3B TO 6B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
